MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00532210
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation (bsc) that an advanix biliary stent was successfully implanted during a liver transplant procedure due to hilar stenosis performed on (b)(6) 2023.On (b)(6) 2023, the patient experienced post bleeding sphincterotomy.The physician then noticed that the stent had migrated into the jejunum.The migrated advanix biliary stent was successfully removed using a rat tooth device and a new stent was placed with a non-bsc device.There were no patient complications reported as a result of this event.Additional information received confirmed that there was no relationship between the to the advanix biliary stent and the post bleeding sphincterotomy.
 
Additional Manufacturer Narrative
Imdrf device code a010402 captures the reportable event of stent migration.Patient code f23 captures the reportable event of unexpected medical intervention.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16464537
Report Number3005099803-2023-01023
Device Sequence Number12028004
Product Code FGE
UDI-Device Identifier08714729786993
UDI-Public08714729786993
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K101786
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2023
Device Model NumberM00532210
Device Catalogue Number3221
Device Lot Number0027145417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2023
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown